# SDR A6WA200640350

- Difficulty date: September 2, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BLOWN INTO FUEL TRUCK.  DAMAGED ON RIGHT FUSELAGE BELOW F/O`S WINDOW.  MAINTENANCE REPAIRED DAMAGE TO FWD FUSELAGE STRUCTURE FS 235 TO FS 280, STRINGER 17 TO 23, REO 601R-53-11-1062.  (M)
